# SDR GTIA2014031601217

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 15,561 hours, 7,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT L1 OTBD & L2 NOT TESTING.  R & R BOTH FLASHLIGHTS IAW AMM 25-65-53-000-002/ 400-002-A.  OPS CHECKED GOOD.
